# SDR DALA2019111106531

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,133 hours, 23,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOOR STRUCTURE ON SUPPORT WEB LOCATED BETWEEN FR69 TO FR70 AT LEVEL STR23R IN PASSENGER CABIN. REPLACED FLOOR STRUCTURE ON SUPPORT WEB LOCATED FR.69 TO FR.70 AT LEVEL STRG.23R IN PASSENGER CABIN AS PER A319 SRM 51-72-11 AND DWG #D53474180 ISSUE Q.
